It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Drew on November 04, 2000 at 13:14:48:

In Reply to: N E ONE OFF ACCUTANE FOR MORE THEN 6 MONTHS!!! posted by help on November 03, 2000 at 23:40:59:

I have taken Accutane 3X with returning acne a year after each cycle--but, overall, the cycles helped to improve my skin. I am currently on Tazorac, a topical, and it is doing WONDERS for me. I suggest that you give this a try. I mentioned it to my derm, and he was happy to prescribe it. It may not work for everyone, but it has changed my life.
Drew


Follow Ups

All times are GMT -7. The time now is 11:19 PM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!